# SDR MASA2013102167897

- Difficulty date: October 21, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 26,315 hours, 20,927 cycles
- System (JASC): 5240 · Service Doors
- Part: Bumper
- Condition: Missing
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR VERY HARD TO OPEN.  REPLACED SERVICE DOOR HANDLE BUMPERS.
